# SDR CALA2024080602167

- Difficulty date: July 19, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 416N282680
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON THE 2 STOWAGE BRACKETS FOR THE RIGHT OVERWING ESCAPE SLIDE RELE ASE CABLE PIN NO 3650.  REMOVED AND REPLACED R/H OVERWING EXCAPE SLIDE CABLE RELEASE BRACKET ASSY P/N 416N2826-80 IAW B757 SRM 51-40-02 PARA 4. SEE AMES NON ROUTINE 173487-0100-0091 FOR PARTIAL WORK ACCOMPLISHED AND DETAILS.
